# SDR SWAA2021121343315

- Difficulty date: November 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INSPAR RIB HSS 111.10, 4TH VERTICAL STIFFENER IS CRACKED.   EDDY CURRENT INSPECTED 4TH VERTICAL STIFFENER IAW NDT MANUAL PART 6, 51-00-00, PROCEDURE 23. CRACKING INDICATION NOTED APPROXIMATELY .75 INCH FROM BOTTOM OF RIB ON STIFFENER APPROX .5 INCH IN LENGTH.  FABRICATED REPAIR PARTS (1) T-SECTION, ANGLE, AND SHIM.  APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4.  VERIFIED CORRECTIVE ACTION 9.  PRIMED REPAIR AND COMMON AREA IAW SRM 55-10-09-2R-4.  INSTALLED REPAIR IAW SRM 55-10-09-2R-4.
